ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On an asymptotic method of Krylov-Bogoliubov for overdamped nonlinear systems

Suryanarayana Murty, I and Deekshatulu, BL and Krishnan, Girish (1969) On an asymptotic method of Krylov-Bogoliubov for overdamped nonlinear systems. In: Journal of the Franklin Institute, 288 (1). pp. 49-65.

[img] PDF
28.pdf - Published Version
Restricted to Registered users only

Download (916kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0016-0032(69)00203-1

Abstract

A general asymptotic method based on the work of Krylov-Bogoliubov is developed to obtain the response of nonlinear over damped systems. A second-order system with both roots real is treated first and the method is then extended to higher-order systems. Two illustrative examples show good agreement with results obtained by numerical integration.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Depositing User: Ms TV Yashodha
Date Deposited: 17 May 2010 06:38
Last Modified: 19 Sep 2010 06:05
URI: http://eprints.iisc.ac.in/id/eprint/27634

Actions (login required)

View Item View Item